# SDR AALA20050543

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T490/21AUG, NOSE LANDING GEAR INDICATION.  TRIED TO RECYCLE GEAR TWO TIMES.  SECOND TIME LEFT THE GEAR DOWN AND RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR FOR NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
